RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kazachkov, Ilya Vladimirovich

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:495
Abstract pages:1331
Full texts:441
References:224
E-mail: ,

http://www.mathnet.ru/eng/person29111
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:kazachkov.ilya-v
https://mathscinet.ams.org/mathscinet/MRAuthorID/215196

Publications in Math-Net.Ru
2012
1. M. Casals-Ruiz, I. V. Kazachkov, “Two remarks on the first-order theories of Baumslag–Solitar groups”, Sibirsk. Mat. Zh., 53:5 (2012),  1007–1012  mathnet  mathscinet  elib; Siberian Math. J., 53:5 (2012), 805–809  isi  elib  scopus
2008
2. A. J. Duncan, I. V. Kazachkov, V. N. Remeslennikov, “Orthogonal systems in finite graphs”, Sib. Èlektron. Mat. Izv., 5 (2008),  151–176  mathnet  mathscinet
2007
3. G. A. Fernández-Alcober, I. V. Kazatchkov, V. N. Remeslennikov, P. Symonds, “Comparison of the discrete and continuous cohomology groups of a pro-$p$ group”, Algebra i Analiz, 19:6 (2007),  126–142  mathnet  mathscinet  zmath; St. Petersburg Math. J., 19:6 (2008), 961–973  isi
2006
4. Andrew J. Duncan, Ilya V. Kazatchkov, Vladimir N. Remeslennikov, “Centraliser dimension and universal classes of groups”, Sib. Èlektron. Mat. Izv., 3 (2006),  197–215  mathnet  mathscinet  zmath
2003
5. E. Yu. Daniyarova, I. V. Kazatchkov, V. N. Remeslennikov, “Algebraic geometry over free metabelian Lie algebras. II. Finite-field case”, Fundam. Prikl. Mat., 9:3 (2003),  65–87  mathnet  mathscinet  zmath; J. Math. Sci., 135:5 (2006), 3311–3326  scopus
6. E. Yu. Daniyarova, I. V. Kazatchkov, V. N. Remeslennikov, “Algebraic geometry over free metabelian Lie algebras. I. U-algebras and universal classes”, Fundam. Prikl. Mat., 9:3 (2003),  37–63  mathnet  mathscinet  zmath; J. Math. Sci., 135:5 (2006), 3292–3310  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020